Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 84, Issue 1, 2009
Metadata
 

A product formula for valuations on manifolds with applications to the integral geometry of the quaternionic line
Andreas Bernig
pp. 1–19
Abstract | Full-Text PDF (180 KB) | Metadata

Selmer groups and Tate–Shafarevich groups for the congruent number problem
Maosheng Xiong and Alexandru Zaharescu
pp. 21–56
Abstract | Full-Text PDF (291 KB) | Metadata

Kodaira dimension and symplectic sums
Michael Usher
pp. 57–85
Abstract | Full-Text PDF (254 KB) | Metadata

A Caporaso–Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces
Ilia Itenberg, Viatcheslav Kharlamov and Eugenii Shustin
pp. 87–126
Abstract | Full-Text PDF (325 KB) | Metadata

Transcendental submanifolds of projective space
Wojciech Kucharz
pp. 127–134
Abstract | Full-Text PDF (86 KB) | Metadata

String topology for spheres
Luc Menichi
pp. 135–157
Abstract | Full-Text PDF (228 KB) | Metadata

EG for systolic groups
Piotr Przytycki
pp. 159–169
Abstract | Full-Text PDF (109 KB) | Metadata

Group splittings and integrality of traces
Ioannis Emmanouil
pp. 171–187
Abstract | Full-Text PDF (149 KB) | Metadata

A lower bound on the essential dimension of a connected linear group
Philippe Gille and Zinovy Reichstein
pp. 189–212
Abstract | Full-Text PDF (215 KB) | Metadata

Zero-in-the-spectrum conjecture on regular covers of compact manifolds
Piotr W. Nowak
pp. 213–222
Abstract | Full-Text PDF (117 KB) | Metadata